MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS DMC GMBH PROGRADE R1; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)

PHILIPS MEDICAL SYSTEMS DMC GMBH PROGRADE R1; SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Model Number PROGRADE R1
Medical Device Problem Codes Device Handling Problem (3265); Device Fell (4014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the system did not give the pre-green light to capture images, while the other two lights were red.The device was in clinical use at the time, and there was no harm to the patient or the user.
 
Additional Manufacturer Narrative
Reference id: (b)(4).The prograde is a stationary x-ray system for general radiographic purposes.As an option, a portable digital flat panel detector (model "sky plate") can be used for image capture.This report is based on information provided by philips field service personnel and has been investigated by the philips complaint handling team.Philips received a complaint on prograde r1 indicating that the system did not give the pre-green light to capture images, while the other two lights were red.The device was in clinical use and there was no patient or user harm.The field service engineer (fse) performed an analysis and concluded that the detector had been dropped.The system logs also indicated a loss of wifi connection and multiple occurrences of internal errors on the detector.Electronic noise and dose field flatness tests were conducted, and both passed successfully.In addition, the detector self-test and data transfer test were performed and passed.At this stage, it is unclear whether this was a one-time event that was resolved by a reboot.The case remains open, and the fse will follow up in one week to check if the issue still persists.System returned to clinical use with full functionality.Based on the information available and the testing conducted, the cause of the reported problem was detector drop.The reported problem was confirmed by the customer.Thus, it is concluded that the detector was dropped by accident (use error).

Brand Name
PROGRADE R1
Common Device Name
SOLID STATE X-RAY IMAGER (FLAT PANEL/DIGITAL IMAGER)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM  22335
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS DMC GMBH
roentgenstrasse 24
hamburg 22335
GM   22335
Manufacturer Contact
dusty leppert
100 park avenue, suite 300
orange village, OH 44122
MDR Report Key23473918
Report Number3003768251-2025-000132
Device Sequence Number10228572
Product Code MQB
UDI-Device Identifier00884838074538
UDI-Public(01)00884838074538
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K141736
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPROGRADE R1
Device Catalogue Number712090
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown